# SDR UALA2011061302874

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 55,712 hours, 6,607 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE SEATS 25L TO 54L, DOOR 4L FWD, DOOR 4R AFT, MAIN GALLEY FWD AND LEFT WALL.  CLEANED FEEDER CABLE UNDER FLOOR MAT.
